# SDR EY2R9600486

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Propeller: Hartzl HCE2YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Steel Ball
- Part number: 790100016
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEEL BALL FOUND CORRODED.
